# SDR SWIA202161127

- Difficulty date: August 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FS280 TO FS319, ATTACH ANGLE STN 319.7, PART# SH670-31503-1 IS CORRODED.     (C-CHECK RO 9/21/2021)    CORROSION IS 100% THROUGH ATTACH ANGLE STN 319.7 ON RH FLOOR SILL FS280 TO FS319 AND IS OUT OF LIMITS REF CRJ700 SRM 53-00-00-101-001-A01. REMOVED BAD ANGLE REF CRJ700 SRM 51-42-06-001-001-A01 AND REF CRJ700 SRM 51-42-10-001-001-A01. ORDERED AND RECEIVED REPLACEMENT BRACKET PART# SH670-31503-1. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED ANGLE ON FLOOR SILL WITH REPLACEMENT FASTENERS DRW. SH670-32170 REV V, REF CRJ700 SRM 51-42-13-001-001-A01 AND REF CRJ700 SRM 51-42-06-001-001-A01. COMPLETED SKYCARD 51-900-1002-SKY.
